# SDR NACA2025042500001

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,883 hours, 20,085 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591C
- Part serial: 1722
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP COOLING SUPPLY FAN EICAS MESSAGE IN VIEW. DEFERRED PER MEL 21-58-03-02-01 CAT C.   REMOVED AND REPLACED FWD PACK SUPPLY FAN 1 IAW AMM 21-58-06.
